Ill try to keep this short. I’m 39 and in good health. I eat ok and drink more than i should. I started TRT on 09/19
1 st blood draw prior to starting: 08/22/16
Total Test 305 ng/dL
Free Test 56.1 pg/ml
PSA 0.7 ng/mL
Doc prescribed 0.75 ml injection once a week. everything has been going great.
Follow up labs on 10/31/16: This test was done about 2 hours before my once a week injection.
At the follow up check up Doc gave me Amiridex he said half a pill Tuesday and Friday. I inject On Monday morning.
I took my first dose Tuesday and feel really run down all week. That Friday I did the same and didn’t feel bad but not myself all weekend. Monday I injected and Tuesday took a quarter pill. Wednesday I started to feel not so good again and Thursday Thanksgiving I was a mess. Shortness of breath, dizzy and very high BP. I had to act normal but on the inside felt like i was going to have a heart attack. Friday as soon as i got back in town I donated blood. I was worried my Hematocrit was so high I was having all these symptoms. Blood Mobile did my vitals BP 180/100 pulse 104 Hemo was 16. they said BP was ok but pulse was too high to donate. after 10 mins they did pulse again and said it was under 100 so i could donate. My bp is normal around 120/80 pulse around 70. If they didnt let me donate I was going to the hospital. I was very scared after they did my vitals After I donated I feel better almost instantly. This morning my BP is 140/75 pulse 74.Now I have a mild head ache but feel a lot better. So my question is. Is this an allergic reaction to Amidex or do you think it’s Hematocrit. Doc as gave me a script for HCG and I just refilled my 3 month Test supply. I have felt amazing these last few months and really dont want to stop, but now I’m second guessing everything. Thanks for reading and I really appreciate all insight.